# SDR SWIA200211296

- Difficulty date: September 16, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 7,517 hours, 10,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 13, LOWER RIGHT HAND ANGLE AND CHANNEL CRACKED.  FOUND DURING C CHECK INSPECTION.  REMOVED CRACKED ANGLE AND CHANNEL.  FABRICATED NEW ANGLE AND SPLICED IN A SECTION OF THE CHANNEL.  INSTALLED BOTH IAW EMB SRM 51-70-05 AND 51-40-02.
